# SDR DALA2021092305711

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 INITIAL INSPECTION (PER INSPECTION REQUEST): REMOVE ALL GIRT BARS ASSY FROM SLIDES OF R4, L1, L2, AND L4 TO CONFIRM THAT CORRECT P/N IS INSTALLED PER IPC IN REF. A.A. CORRECTIVE ACTION: SUMMARY OF NRC 00009 : ALL GIRT BARS ASSY FROM SLIDES OF R4, L1, L2, AND L4 WERE VERIFIED TO CONFIRM THAT CORRECT P/N IS INSTALLED PER IPC IN REF. A.A. 2560-01492-0201, AND ONLY L4 GIRT BAR ASSY MUST BE REPLACED UNDER NRC # 00296. (1957594)
